Loading [MathJax]/jax/output/SVG/config.js
Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Journal of Siberian Federal University. Mathematics & Physics, 2020, Volume 13, Issue 4, Pages 492–502
DOI: https://doi.org/10.17516/1997-1397-2020-13-4-492-502
(Mi jsfu857)
 

This article is cited in 15 scientific papers (total in 15 papers)

Generalized contractions to coupled fixed point theorems in partially ordered metric spaces

N. Seshagiri Raoa, Karusala Kalyanib

a Department of Applied Mathematics School of Applied Natural Sciences Adama Science and Technology University, Adama, Ethiopia
b Department of Mathematics Vignan's Foundation for Science, Technology & Research, Andhra Pradesh, India
References:
Abstract: The purpose of this paper is to establish some coupled fixed point theorems for a self mapping satisfying certain rational type contractions along with strict mixed monotone property in a metric space endowed with partial order. Also, we have given the result of existence and uniqueness of a coupled fixed point for the mapping. This result generalize and extend several well known results in the literature.
Keywords: partially ordered metric spaces, rational contractions, coupled fixed point, monotone property.
Received: 06.04.2020
Received in revised form: 25.04.2020
Accepted: 16.05.2020
Bibliographic databases:
Document Type: Article
UDC: 514.7
Language: English
Citation: N. Seshagiri Rao, Karusala Kalyani, “Generalized contractions to coupled fixed point theorems in partially ordered metric spaces”, J. Sib. Fed. Univ. Math. Phys., 13:4 (2020), 492–502
Citation in format AMSBIB
\Bibitem{SesKal20}
\by N.~Seshagiri Rao, Karusala~Kalyani
\paper Generalized contractions to coupled fixed point theorems in partially ordered metric spaces
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2020
\vol 13
\issue 4
\pages 492--502
\mathnet{http://mi.mathnet.ru/jsfu857}
\crossref{https://doi.org/10.17516/1997-1397-2020-13-4-492-502}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000557580600011}
Linking options:
  • https://www.mathnet.ru/eng/jsfu857
  • https://www.mathnet.ru/eng/jsfu/v13/i4/p492
    Remarks
    This publication is cited in the following 15 articles:
    1. N. Seshagiri Rao, Ahmad Aloqaily, Nabil Mlaiki, “Results pertaining to fixed points in ordered metric spaces with auxiliary functions and application to integral equation”, MATH, 9:5 (2024), 10832  crossref
    2. Nicola Fabiano, “Remarks on: “Generalized contractions to coupled fixed point theorems in partially ordered metric spaces””, Zhurn. SFU. Ser. Matem. i fiz., 15:1 (2022), 13–16  mathnet  crossref  mathscinet
    3. Seshagiri Rao N., Kalyani K., “Some Fixed Point Results of (Phi, Psi, Theta,)-Contractive Mappings in Ordered B-Metric Spaces”, Math. Sci., 16:2 (2022), 163–175  crossref  mathscinet  isi  scopus
    4. N. Seshagiri Rao, Karusala Kalyani, Tekle Gemechu, “Coincidence point results and its applications in partially ordered metric spaces”, Zhurn. SFU. Ser. Matem. i fiz., 15:3 (2022), 397–407  mathnet  crossref
    5. Karusala Kalyani, Namana Seshagiri Rao, Lakshmi Narayan Mishra, “Coupled fixed points theorems for generalized weak contractions in ordered b-metric spaces”, Asian-European J. Math., 15:03 (2022)  crossref
    6. N. Seshagiri Rao, K. Kalyani, “Variations of generalized weak contractions in partially ordered b-metric space”, BMC Res Notes, 15:1 (2022)  crossref
    7. K. Kalyani, N. Seshagiri Rao, “Fixed point results of weakly contraction mappings in partially ordered b-metric spaces”, BMC Res Notes, 15:1 (2022)  crossref
    8. N. Seshagiri Rao, “Coupled fixed points of (ϕˆ,ψˆ,θˆ)-contractive mappings in partially ordered b-metric spaces”, Heliyon, 8:12 (2022), e12442  crossref
    9. N. Seshagiri Rao, K. Kalyani, K. Prasad Prasad, “Coincidence Point Results in Ordered Metric Spaces and its Application”, Punjab Univ. j. math., 2022, 33  crossref
    10. K. Kalyani, N. Seshagiri Rao, B. Mitiku, “On fixed point theorems of monotone functions in ordered metric spaces”, J. Anal., 29:4 (2021), 1237–1250  crossref  mathscinet  zmath  isi  scopus
    11. N. S. Rao, K. Kalyani, “Generalized fixed point results of rational type contractions in partially ordered metric spaces”, BMC Res. Notes, 14:1 (2021), 390  crossref  isi  scopus
    12. N. Seshagiri Rao, K. Kalyani, K. Prasad, “Fixed point results for weak contractions in partially ordered b-metric space”, BMC Res. Notes, 14:1 (2021), 263  crossref  isi  scopus
    13. Kalyani K, Seshagiri Rao NAMANA, Belay MİTİKU, “Some fixed point results in ordered $b$-metric space with auxiliary functions”, Advances in the Theory of Nonlinear Analysis and its Application, 5:3 (2021), 421  crossref
    14. Mitiku B., Karusala K., Namana S.R., “Some Fixed Point Results of Generalized (Phi, Psi)-Contractive Mappings in Ordered B-Metric Spaces”, BMC Res. Notes, 13:1 (2020), 537  crossref  isi  scopus
    15. Rao N.S., Kalyani K., “Unique Fixed Point Theorems in Partially Ordered Metric Spaces”, Heliyon, 6:11 (2020), e05563  crossref  mathscinet  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Журнал Сибирского федерального университета. Серия "Математика и физика"
    Statistics & downloads:
    Abstract page:153
    Full-text PDF :83
    References:38
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025